| Model Number |
9847 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow-up report will be submitted.Masimo initiated a recall for this issue and notified us fda on (b)(6)2024.The recall number is z-1538-2024.
Event or Problem Description
The customer reported the rad-g was "automatically turning on and off." there was no patient impact or consequence reported.